# SDR 9516149967

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- Engine: Pwa JT8D9
- System (JASC): 7603 · Power Lever
- Part: Pwr Lever Bolt
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE STOPPED RESPONDING TO POWER LEVER INPUTS, THEN ACCELERATED TO FULL THRUST.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT WAS CONCLUDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A BROKEN BOLT IN THE POWER LEVER LINKAGE AT THE FCU.  SUBSEQUENT GROUND RUN WAS SATISFACTORY.
